# SDR USAA2010011990117

- Difficulty date: January 19, 2010
- Submitted: January 19, 2010
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 64,951 hours, 28,871 cycles
- System (JASC): 5240 · Service Doors
- Part: Cylinder
- Part number: FE1740031
- Part serial: 70
- Condition: Low
- Location: R2 Door Assist
- Part time: 64,951 hours, 28,871 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT NR 612 - R-2 DOOR ACCUMULATOR BOTTLE LOW.  MAINTENANCE SERVICED R-2 DOOR ACCUMULATOR BOTTLE.
